Algèbre/Topologie
De la K-théorie algébrique vers la K-théorie hermitienne
[From algebraic K-theory to Hermitian K-theory]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 6, pp. 339-342.

In this Note, we introduce a new morphism between algebraic and hermitian K-theory. The topological analog is the Adams operation ψ2 in real K-theory. From this morphism, we deduce a lower bound for the higher algebraic K-theory of a ring A in terms of the classical Witt group of the ring AAop.

Dans cette Note, nous introduisons un morphisme nouveau entre la K-théorie algébrique et la K-théorie hermitienne. L'analogue topologique en est l'opération d'Adams ψ2 en K-théorie réelle. Nous en déduisons une minoration de la K-théorie algébrique supérieure d'un anneau A en termes du groupe de Witt classique de l'anneau AAop.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.07.020
Karoubi, Max 1

1 Département de mathématiques, UMR 7586 du CNRS, case 7012, université Paris 7, 2, place Jussieu, 75251 Paris cedex 05, France
@article{CRMATH_2005__341_6_339_0,
     author = {Karoubi, Max},
     title = {De la {\protect\emph{K}-th\'eorie} alg\'ebrique vers la {\protect\emph{K}-th\'eorie} hermitienne},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {339--342},
     publisher = {Elsevier},
     volume = {341},
     number = {6},
     year = {2005},
     doi = {10.1016/j.crma.2005.07.020},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.07.020/}
}
TY  - JOUR
AU  - Karoubi, Max
TI  - De la K-théorie algébrique vers la K-théorie hermitienne
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 339
EP  - 342
VL  - 341
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.07.020/
DO  - 10.1016/j.crma.2005.07.020
LA  - fr
ID  - CRMATH_2005__341_6_339_0
ER  - 
%0 Journal Article
%A Karoubi, Max
%T De la K-théorie algébrique vers la K-théorie hermitienne
%J Comptes Rendus. Mathématique
%D 2005
%P 339-342
%V 341
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.07.020/
%R 10.1016/j.crma.2005.07.020
%G fr
%F CRMATH_2005__341_6_339_0
Karoubi, Max. De la K-théorie algébrique vers la K-théorie hermitienne. Comptes Rendus. Mathématique, Volume 341 (2005) no. 6, pp. 339-342. doi : 10.1016/j.crma.2005.07.020. http://www.numdam.org/articles/10.1016/j.crma.2005.07.020/

[1] Atiyah, M.F. Power operations in K-theory, Quart. J. Math. Oxford (2), Volume 17 (1966), pp. 165-193

[2] W. Browder, Algebraic K-theory with coefficients, Lecture Notes in Math., vol. 647, Springer, 1979, pp. 40–84

[3] Dold, A. K-theory of non-additive functors of finite degree, Math. Ann., Volume 196 (1972), pp. 177-197

[4] Karoubi, M. Théorie de Quillen et homologie du groupe orthogonal, Ann. of Math., Volume 112 (1980), pp. 207-257

[5] Karoubi, M. Homologie cyclique et K-théorie, Astérisque, vol. 149, Société Mathématique de France, 1987

Cited by Sources: